# SDR DALA2023111609473

- Difficulty date: June 8, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 74,256 hours, 28,247 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 B757 / WINGS / UPPER SURFACE / LH FWD DRAG FITTING, HOLE LOCATION #2 / CRACK REPAIR. CORRECTIVE ACTION: REF ERA 577692-14AD. (2806894)
